# SDR SWAA2023071158887

- Difficulty date: June 13, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER COVER PLATE CRACKED<[01] PART 141A6057-2 WAS RECEIVED AND WILL BE INSTALLED ON WORK CARD TTG8Q00LNQ7K;[02] VERIFIED STEP 1
